# SDR EIA2004010

- Difficulty date: January 29, 2003
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,970 hours, 26,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 69B4601014
- Part serial: 0001065
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE WITH SW ON OR OFF.  R&R LITE MODULE PER MM 33-51-04
